# SDR ASOA2015042912724

- Difficulty date: April 7, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 31,018 hours, 28,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL, LOWER, ANGLE HAS CORROSION IN SEVERAL AREAS.  FOUND CORROSION TO BE OUT OF LIMITS.  REMOVED LOWER SILL IAW SRM 51-42-21 AND 51-42-06.  LOCATED AND DRILLED NEW SERVICE DOOR LOWER SILL ANGLE, PN:601R38303-253 IAW SRM 51-40-11.  INSTALLED NEW SERVICE DOOR LOWER SILL ANGLE, PN: 601R38303-253 IAW SRM 51-23-00, 51-42-10, 51-42-21 AND 51-42-06.
